Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 3:29 AM EDT for Towns County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 3:29 AM EDT (07:29 UTC)
- Expired
- Jun 4, 2012, 4:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Towns County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
870
WWUS82 KFFC 040729
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 AM EDT MON JUN 4 2012
GAZ009-040800-
329 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOWNS
COUNTY UNTIL 400 AM EDT...
AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALEXANDERS MILL TO MOUNTAIN SCENE...MOVING
EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TOWNS COUNTY THROUGH 400 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG
HARRIS...ALEXANDERS MILL...GUMLOG...MACEDONIA...HIAWASSEE...TITUS...
TATE CITY AND PLUM ORCHARD GAP SHELTER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
3482 8365 3480 8369 3486 8381 3491 8382
3490 8385 3492 8391 3497 8394 3499 8393
3500 8355
TIME...MOT...LOC 0730Z 280DEG 33KT 3496 8382 3482 8359
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 2:43 AM EDT, 46 minutes earlier.
Area forecast discussion, Jun 4, 2:43 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 AM EDT MON JUN 4 2012 .PREV DISCUSSION... /ISSUED 949 PM EDT SUN JUN 3 2012/ UPDATE... NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN THE CURRENT GRIDS AS WELL. && PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES. THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA MONDAY INTO MONDAY NIGHT. FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL FOR MONDAY. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /TUESDAY THROUGH SUNDAY/... LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH. LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA- FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF THE SOUTHEAST COAST SUNDAY. 49 FIRE WEATHER... HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME. 49 && .AVIATION... 06Z UPDATE... VFR CONDITIONS STILL PREVAIL AT THE TAF SITES BUT THAT WILL CHANGE SOON AS SHRA/TSRA MOVE INTO THE AREA. MAIN LINE OF SHRA/TSRA STILL NORTH OF THE TAF SITES BUT THE LINE IS SLOWLY CREEPING SOUTHWARD. HAVE INTRODUCED TSRA INTO ATL AREA TAF BETWEEN 0408/0411. THUNDER SHOULD DIMINISH AFTER THAT SO ONLY GOING WITH SHOWERS 12Z TO 17Z. WITH DAY TIME HEATING SHOULD SEE TSRA ACTIVITY PICK BACK UP THIS AFTERNOON/EVENING. WINDS WILL STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. EXPECTING GUST TO 20KT BETWEEN 17Z-23Z. VSBYS SHOULD STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. CEILINGS SHOULD DO THE SAME AS WELL. //ATL CONFIDENCE... 06Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 64 83 60 / 70 60 30 20 ATLANTA 83 67 82 63 / 70 60 20 10 BLAIRSVILLE 80 60 79 56 / 70 60 30 30 CARTERSVILLE 81 63 83 55 / 70 60 30 20 COLUMBUS 88 70 87 65 / 50 50 30 10 GAINESVILLE 82 64 80 61 / 70 60 30 20 MACON 86 68 87 63 / 70 60 40 10 ROME 85 66 84 57 / 70 60 20 20 PEACHTREE CITY 82 66 83 57 / 70 60 20 10 VIDALIA 88 71 86 67 / 70 60 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jun 3, 8:11 PM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT SUN JUN 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE FROM LA GRANGE TO MACON TO ATHENS. .DISCUSSION... A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND ALABAMA. ALTHOUGH INSTABILITY WILL BE MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS. WHILE SEVERE WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 4, 2:45 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT MON JUN 4 2012
GAZ023-025-035-040715-
245 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...HALL AND JACKSON COUNTIES UNTIL 315 AM EDT...
AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENDERGRASS TO CHESTNUT MOUNTAIN...MOVING
EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW...HALL AND JACKSON COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATEAU ELAN...
THOMPSONS MILL...BRASELTON...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...TALMO...COUNTY LINE...HOSCHTON...
PENDERGRASS...FORT YARGO STATE PARK...WINDER...RUSSELL...APPLE VALLEY
AND JEFFERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3418 8339 3416 8336 3412 8335 3404 8339
3393 8370 3410 8383 3412 8382 3413 8385
3417 8387 3430 8373
TIME...MOT...LOC 0645Z 289DEG 31KT 3419 8355 3422 8366
3416 8375Special weather statement, Jun 4, 2:53 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 AM EDT MON JUN 4 2012
GAZ008-009-015-016-023-040730-
253 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE...
UNION...TOWNS...LUMPKIN AND HALL COUNTIES UNTIL 330 AM EDT...
AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NOTTELY DAM TO CLERMONT...MOVING EAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES THROUGH 330
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CLERMONT...WHITLEY GAP SHELTER...QUALATCHEE LAKE...CAMP COLEMAN
LAKE...BLOOD MOUNTAIN SHELTER...TURNERS CORNER...GARLAND...WOODS HOLE
SHELTER...VOGEL STATE PARK...OWLTOWN...NOTTELY DAM...LOW GAP
SHELTER...SMITHGALL WOODS CONSERVATION AREA...ROBERTSTOWN AND HELEN.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8356 3495 8354 3488 8365 3482 8365
3480 8367 3475 8362 3465 8365 3454 8361
3451 8365 3444 8362 3446 8390 3469 8393
3487 8412 3491 8412 3494 8417 3495 8418
3499 8414
TIME...MOT...LOC 0653Z 286DEG 29KT 3499 8412 3473 8377
3446 8375Special weather statement, Jun 4, 2:58 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 AM EDT MON JUN 4 2012
GAZ022-034-040730-
258 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FORSYTH AND GWINNETT COUNTIES UNTIL 330 AM EDT...
AT 256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COAL MOUNTAIN TO BROOKWOOD...MOVING EAST AT
35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FORSYTH AND GWINNETT COUNTIES THROUGH 330 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIGHTOWER...CUMMING...
MATT...BUFORD DAM-LAKE LANIER PARKS...BROOKWOOD...COAL MOUNTAIN...
CHESTATEE...SUWANEE...SUGAR HILL...REST HAVEN...BUFORD...OSCARVILLE
AND HOG MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3433 8395 3428 8393 3422 8396 3419 8399
3419 8405 3417 8406 3410 8388 3412 8382
3401 8387 3398 8385 3402 8417 3405 8410
3411 8426 3414 8425 3416 8420 3433 8422
TIME...MOT...LOC 0659Z 279DEG 32KT 3428 8409 3415 8407
3409 8419Special weather statement, Jun 4, 3:08 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 AM EDT MON JUN 4 2012
GAZ011-019-040745-
308 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHATTOOGA AND
FLOYD COUNTIES UNTIL 345 AM EDT...
AT 306 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TRION TO CHATTOOGAVILLE...MOVING EAST AT 35
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTOOGAVILLE...
LYERLY...BERRYTON...MENLO...CLOUDLAND...JAMES H. FLOYD STATE PARK...
SUMMERVILLE...TRION...HOLLAND...COOSA...TIDINGS...CAVE SPRING...
SUBLIGNA...ARMUCHEE AND EVERETT SPRINGS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3459 8508 3455 8506 3454 8509 3447 8509
3446 8511 3443 8509 3442 8511 3439 8501
3421 8503 3421 8505 3410 8504 3408 8516
3410 8516 3410 8525 3408 8526 3408 8542
3459 8553
TIME...MOT...LOC 0708Z 284DEG 30KT 3457 8535 3445 8535
3435 8543Special weather statement, Jun 4, 3:14 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 AM EDT MON JUN 4 2012
GAZ025-027-035>038-047-040745-
314 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...MADISON...BARROW...CLARKE AND
JACKSON COUNTIES UNTIL 345 AM EDT...
AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANFORD TO STATHAM...MOVING SOUTHEAST AT 40
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MADISON...BARROW...CLARKE AND
JACKSON COUNTIES THROUGH 345 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SANFORD...CENTER...JAMES HOLLAND YOUTH SPORTS
COMPLEX...WESTGATE PARK...SANDY CREEK RECREATION AREA...OCONEE
HEIGHTS...BARRETTS MILL...WINDER...STATHAM...RUSSELL...BEAR CREEK
RESERVOIR...ARCADE...NICHOLSON...BOGART AND NEESE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3378 8299 3376 8297 3371 8315 3376 8328
3373 8330 3370 8338 3382 8350 3381 8352
3398 8374 3410 8352 3421 8342 3398 8291
3388 8291
TIME...MOT...LOC 0715Z 303DEG 37KT 3412 8331 3401 8331
3391 8362Special weather statement, Jun 4, 3:29 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 AM EDT MON JUN 4 2012
GAZ009-040800-
329 AM EDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOWNS
COUNTY UNTIL 400 AM EDT...
AT 324 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALEXANDERS MILL TO MOUNTAIN SCENE...MOVING
EAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TOWNS COUNTY THROUGH 400 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG
HARRIS...ALEXANDERS MILL...GUMLOG...MACEDONIA...HIAWASSEE...TITUS...
TATE CITY AND PLUM ORCHARD GAP SHELTER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3495 8354 3493 8359 3492 8359 3488 8365
3482 8365 3480 8369 3486 8381 3491 8382
3490 8385 3492 8391 3497 8394 3499 8393
3500 8355
TIME...MOT...LOC 0730Z 280DEG 33KT 3496 8382 3482 8359The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:22 AM EDT | Special Weather Statement | FFC | Walker, Whitfield | 38 min |
| Jun 4, 1:02 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon, Pickens | 43 min |
| Jun 4, 1:43 AM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 4, 1:47 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Gordon, Hall, Pickens | 43 min |
| Jun 4, 2:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 39 min |
| Jun 4, 2:13 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 4, 2:32 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 28 min |
| Jun 4, 2:45 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jun 4, 2:53 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 37 min |
| Jun 4, 2:58 AM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Jun 4, 3:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 37 min |
| Jun 4, 3:14 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Oglethorpe | 31 min |
| Jun 4, 9:22 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Jun 4, 9:38 AM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 22 min |
| Jun 4, 10:02 AM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jun 4, 11:34 AM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 26 min |
| Jun 4, 12:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.